# SDR ASAA2018031223835

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,817 hours, 11,819 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A NR 2 ENGINE LONG TIME FAULT MESSAGE 73-20172, INTERNAL EEC FAULT.  ACFT GROUNDED.  PERFORMED T/C 78273000,  NO FAULTS FOUND, ALSO NO FAULTS IN HISTORY.
